I’ve tried a few combo birth control pills. They’ve all made my depression crazy bad plus I would feel achy. My doctor has given me micronor 0.35 now. I cannot afford to gain weight! All of the reviews on this drug are awful. A non hormonal IUD isn’t an option as I have very painful & heavy periods. I’d appreciate any feedback from anyone who has taken this birth control pill.
crazygirl; I don't know which reviews your reading but weight gain is very low and also one of the side effects also is a loss of appetite this would really be worth a try. and most of those combination pills this is one part of them. I really think you are worrying too much 0n this Give it a few months and see how you feel is the best way because everyone is different. Good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2013 • 1 answer
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Posted 26 Jan 2015 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 5 Jan 2016 • 1 answer